Advertisement -- Learn more about ads on this site.


    -ADRIENNE-   38,399
SparkPoints
30,000-39,999 SparkPoints
 
 

Day ten- 139.6kg


Wednesday, February 13, 2013

and I've made a discovery this last week. I had gained over 10kg/22lbs in just two months, well two months ago I started taking a contraceptive and my eating hadnt changed from my weight loss mode but my body just held onto weight and wouldn't drop it. I felt bloated and heavy and swollen and suddenly I clicked at the timeline connection when about to throw my second "month" blister pack away and though hmmm... might google side effects and well weight gain, acne, and a few others that rung a bell and I decided then and there to stop taking it and well here I am 2 days later finally down into the 130's again. Wont be taking those meds again any time soon!
SHARE

Member Comments About This Blog Post:
_SARIE_ 2/13/2013 4:15PM

    Its not the same one but I gained ALL of my weight after I had my mirena put in - brutal stuff!

Report Inappropriate Comment
DO4FIT 2/13/2013 11:04AM

    good luck with finding a new contraceptive. they can be tricky buggers!

Report Inappropriate Comment
ACYCLINGMIND 2/13/2013 10:04AM

    Wowwwww. I'm certainly not a big fan of *any* form of medication (that isn't absolutely necessary). I guess you'll have to talk with your Doc about some contraceptive alternatives? Just don't take yasmine... a friend of mine was on that for just short of a year and ended up with a blood clot because of it (she was only 23!). Good luck!

Report Inappropriate Comment

Add Your Comment to the Blog Post


Log in to post a comment.
 


Other Entries by -ADRIENNE-